# SDR ABXA010447

- Difficulty date: August 17, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 38,265 hours, 35,061 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CLIMB READING WAS 2.7, CRUISE READING WAS 1.3, ENGINE PARAMETERS NORMAL.  OTHER INDICATION WAS AUDIBLE NOISE AND VIBRATION FOLLOWING THRUST CHANGE.  CLEANED AND INSPECTED HOLD OPEN RODS FOR FAN COWL IAW B767 MM 77-11-10-2.  VIBRATION LEVELS WERE FOUND TO BE WITHIN LIMITS PER ABX INFLIGHT AIRBORNE VIBRATION MONITORING GUIDELINE FOR B767/6E, CF680A ENGINE DATED 03/27/2001.
